# SDR MASA2011042702517

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 20,579 hours, 21,720 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION INOP CPC 1.  OPS CHECK GOOD.
